# SDR FDEA201707011816

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,997 hours, 29,487 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CAPTAIN/S LPU WAS MISSING.  INSTALLED CAPTAINS LIFE VEST AT REAR OF CAPTS SEAT,  REF DRAWING B57-25-011. OK FOR SERVICE.
